# SDR SIMA2012048009

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 24,879 hours, 21,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3262,  THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  LUBRICATED MAIN CABIN DOOR HANDLE.  OPS CHECKED GOOD IAW AMM 52-18-00.  AIRCRAFT RETURNED TO SERVICE.
